# SDR 7C7A2023042600029

- Difficulty date: April 26, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 34,935 hours, 40,085 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Piston
- Part number: 101049
- Part serial: DCL0561WHM
- Condition: Unknown
- Location: Unknown
- Part time: 42,916 cycles
- Component: Mlg Lower Pisto, Dhav
- Component part number: 101049
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

L/H MLG LOWER PISTON TORQUE LINK BUSHING HAS INTERNAL CORROSION. REPLACED LOWER PISTON.
